MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT 20X25X25X25X25 4 LEGS; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELITE COMPRESSION IMPLANT 20X25X25X25X25 4 LEGS; BONE STAPLE
Model Number EL-202513H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown.Date of implantation is unknown.Device has not been explanted.Device is not expected to be returned for manufacturer review/investigation.Initial reporter address and telephone not available for reporting.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, patient had a follow-up and surgeon noticed a broken elite compression implant at the talus-medial and intermediate cuneiforms based on an x-ray review.It is unknown when the device was originally implanted.Patient had no complaints of pain or any symptoms.There was no revision procedure performed.This report is for one (1) elite compression implant 20x25x25x25x25 4 legs.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h3, h6: investigation summary: background: it was reported that on an unknown date, patient had a follow-up and surgeon noticed a broken elite compression implant at the talus-medial and intermediate cuneiforms based on an x-ray review.It is unknown when the device was originally implanted.Patient had no complaints of pain or any symptoms.There was no revision procedure performed.Device evaluation: investigation type: x-ray review.The device was not received for evaluation.The provided medical images were reviewed at bme with the following results.The x-rays show one broken elite h staple (el-202513h).The staple is implanted on the talus-cuneiform joint and has one broken leg at the first barb.A dhr review on this implant could not be performed as the lot number was not provided.A relevant drawing for the device was reviewed during the investigation (the drawing at the time of manufacture is current).During the investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Device was not returned to customer quality (cq) for device evaluation, therefore, material assessment or dimensional inspection could not be performed." conclusion: in conclusion, the complaint condition is confirmed as a broken elite h staple was observed in the provided medical images.During the investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.No new malfunctions were observed during the course of this investigation.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE COMPRESSION IMPLANT 20X25X25X25X25 4 LEGS
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7905129
Report Number2939274-2018-53937
Device Sequence Number1653776
Product Code JDR
UDI-Device Identifier00810633021736
UDI-Public(01)00810633021736
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL-202513H
Device Catalogue NumberEL-202513H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/27/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/18/2018
Patient Sequence Number1